# SDR SIMA200608201

- Difficulty date: March 7, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N654AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145437
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 8152403
- Part serial: 200007214
- Condition: Inoperative
- Location: Air Cond Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

AFTER ENGINE STARTS, AND RESELECTING BOTH PACKS ON, IMMEDIATELY GOT SMOKE IN THE COCKPIT.  REPLACED LT AIRCYCLE MACHINE AND OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (K)
